# SDR GTIA020915

- Difficulty date: July 13, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD AILERON TAB DELAMINATED ON LOWER SURFACE AT INBOARD END AND AT CENTER HINGE.  REMOVED RIGHT AILERON OUTBOARD TAB. DAMAGE EXCEEDS MD80 SRM REPAIR LIMITS.  INSTALLED RIGHT OUTBOARD AILERON TAB.  (M)
